ADVERTISEMENT

Topamax 3rd week side effects not as bad, but had 2 seizures

Ok I have started my third week on the topamax which has brought me up to 75 mg.,and still moving up, But I am feeling a lot better than I was the first two weeks. on 25mg. then 50mg. I think now that it has gotten into my system and really had a chance to start doing something the side effects are starting to lessen.. Although I still am not eating much I do everything in my power to make sure I am getting all the nutrition I need and drink alot of water. The sleepyness is not as bad at least I can get out of bed each day and manage to get some things done around the house. However I had two seizures in the last 3 days So I am not sure any of this is for the better. And now I will have to depend on everybody to get me to where I need to go. In my state you have to be seizure free for 6 months with meds before you can drive , My car is my life when I need some time to myself I just get in my car and drive. I don't know what I will do to cope now. any suggestions?My Dr. wants to try other meds. but due to Some other heath risks he says we are very limited on what we can try. I sometimes want to give up and the seizures are not so bad that sergury is an option, I have requested to see another Dr., but thinking about it really wonder am I just hoping that I am looking for somebody to tell me that none of this is really real???